# SDR DALA2025073005712

- Difficulty date: July 23, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 118,507 hours, 17,216 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED  TO YYR DUE TO ELECTRICAL ODOR IN AFT GALLEY. GALLEY EQUIPMENT ISOLATED BY CREW AND ODOR DISSIPATED.   REPLACED NUMBER 4 AND 5 OVENS FOR PRECAUTION. NO OTHER TROUBLE FOUND.
